Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Had IUI, bleeding, taken Trenexa, positive result of beta HCG and sonography. Am I pregnant?

My last periods was 10 Jul 2012. I had IUI on 25 Jul 2012. I missed my period in the month of Aug. But on 19th Aug I started bleeding . I took trenexa 500 as per doctors advice. For 4 days my bleeding continued. But as per Beta HCG and Sonography done on 14 Sep my results is positive. Beta HCG - 825 and sonography - 1 month 5 days. Doctor advised me to repeat sono after 10-15 days. But on 29th Sep I startedfbleeding once again. So I just want to clarify whether I am pregnant or not. If yes, is this pregnancy a good one or I have to abort it.
Asked On : Wed, 3 Oct 2012
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Lab Tests
OBGYN 's  Response
Thanks for writing to us.
Since you are having a light bleeding again, you should get an ultrasound scan done to find out if the heart beat has appeared. Progesterone support might help in reducing the bleeding.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Fri, 5 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor